Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 75247, 7 pages
http://dx.doi.org/10.1155/IJMMS/2006/75247

P-clean rings

Mathematics and Information Science School, Shandong Institute of Business and Technology, Yantai 264005, China

Received 20 March 2006; Accepted 21 March 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. D. Anderson and V. P. Camillo, “Commutative rings whose elements are a sum of a unit and idempotent,” Communications in Algebra, vol. 30, no. 7, pp. 3327–3336, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  2. V. P. Camillo and H.-P. Yu, “Exchange rings, units and idempotents,” Communications in Algebra, vol. 22, no. 12, pp. 4737–4749, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. W. Chen, “A note on polynomial rings,” submitted for publication.
  4. J. Han and W. K. Nicholson, “Extensions of clean rings,” Communications in Algebra, vol. 29, no. 6, pp. 2589–2595, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. W. K. Nicholson, “Lifting idempotents and exchange rings,” Transactions of the American Mathematical Society, vol. 229, pp. 269–278, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. W. K. Nicholson, “Strongly clean rings and Fitting's lemma,” Communications in Algebra, vol. 27, no. 8, pp. 3583–3592, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. K. Samei, “Clean elements in commutative reduced rings,” Communications in Algebra, vol. 32, no. 9, pp. 3479–3486, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. G. Xiao and W. Tong, “n-clean rings and weakly unit stable range rings,” Communications in Algebra, vol. 33, no. 5, pp. 1501–1517, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  9. Y. Ye, “Semiclean rings,” Communications in Algebra, vol. 31, no. 11, pp. 5609–5625, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. B. Zhang and W. Tong, “Generalized clean rings,” submitted for publication.